# SDR MK1Y20220429013

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 1870.45 – STA 1875.45, 16 INCH LEFT FROM BL 0.0: 
DURING MAINTENANCE INSPECTION AT IAI, AN EXISTING UNDOCUMENTED REPAIR WAS FOUND ON THE EXTERNAL FUSELAGE SKIN AT DATUM LOCATION. SEE RFTA 02815-0227 FOR MORE INFORMATION.
